Removability of the Topological Term in the O(3) Nonlinear σ-model

  • It is shown that the topological term in the O(3) nonlinear σ-model can be removed by a suitable canonical transformation in the classical theory of the model.In this paper,the quantum unitary transformation corresponding to the classical canonical transformation is found.The meaning of the unitary transformation and the removability of the topological term are then discussed.
  • 加载中
  • [1] A. M. Polyakov, Phys. Lett., 59B(1975), 79; 72B(1977), 224.[2] A, T. BelavinA. M. Polyakov, JEPP Lett., 22(1975), 245.[3] E. BrezinJ. Zinn-Justin, Phys. Rev., B14(1976), 3110,[4] H. Eichenher, Nucl. Phys., B146(1978), 215; 8155(1979), 544.[5] E. Witten, Phys. Lets., B149(1984), .351.[6] H. Levin, S. B. Libby A. M. M. Prutsken, Nucl. Phys., B240(1984), 30.[7] I. Affleck, Nucl, Phys., B257(1985), 397; B265(1986), 409.[8] I. Affleck, Phys. Rev. Lett, 56(1986), 408; 57(1986), 1048.[9] I. Dzyaloshinskii, A. M. PolyakovP. Wiegmann, Phys. Lett., A127(1988), 112.[10] A. M. Polyakov, Mod. Phys. Lett, A3(1988), 325.[11] S. Chakravarty, B. I, HaiperinD. R. Nelson, Phys, Rev. Lett 60(1988), 1057.[12] X. G. WenA. Zee, Phys. Rev. Lett., 63(1989), 461.[13] 高孝纯,汪涌,许晶波,李文铸,高能物理与核物理,13(1989),527.[14] 葛墨林,牛云,科学通报,34(1989),1131; J. Phys. A22(1989), L987.[15] G. Giaravarint, E. Gozzi, D. RohrlichW D. Tliacker, J. Phys., A22(1989), 3513.[16] T. L. Olozyk, P. K. PanigrahiS. Ramaswainy, Z. Phyr,C45(1990), 653.[17] W. MarcianoH. Pagels, Phys. Rep., C36( 1978), 254.[18] P. D. PecceiQuinn. Phys. Rev. Lett., 38(1977), 1440; S. M, Bar, X. C. Gao(高孝纯)D. B. Reiss. Phys.Rev., D25(1982), 2176.[19] B. BergM. Luscher, Comm. Math. Phys., 69(1979), 57; Nucl. Phys. B150(1979), 281; V. A. Fateev, I. V.FrolovA. S. Schwarz, Nucl. Phys,B(154) (1979), 1.
  • 加载中

Get Citation
GAO Xiao-Chun, XU Jing-Bo, YAN Ji-Jin and LI Wen-Zhu. Removability of the Topological Term in the O(3) Nonlinear σ-model[J]. Chinese Physics C, 1991, 15(7): 591-597.
GAO Xiao-Chun, XU Jing-Bo, YAN Ji-Jin and LI Wen-Zhu. Removability of the Topological Term in the O(3) Nonlinear σ-model[J]. Chinese Physics C, 1991, 15(7): 591-597. shu
Milestone
Received: 1900-01-01
Revised: 1900-01-01
Article Metric

Article Views(2132)
PDF Downloads(454)
Cited by(0)
Policy on re-use
To reuse of subscription content published by CPC, the users need to request permission from CPC, unless the content was published under an Open Access license which automatically permits that type of reuse.
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Email This Article

Title:
Email:

Removability of the Topological Term in the O(3) Nonlinear σ-model

    Corresponding author: GAO Xiao-Chun,
  • Department of Physics,Zhejiang University,Hangzhou 310027

Abstract: It is shown that the topological term in the O(3) nonlinear σ-model can be removed by a suitable canonical transformation in the classical theory of the model.In this paper,the quantum unitary transformation corresponding to the classical canonical transformation is found.The meaning of the unitary transformation and the removability of the topological term are then discussed.

    HTML

Reference (1)

目录

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return